Volume 26, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homology of torus knots

Anton Mellit

Geometry & Topology 26 (2022) 47–70
DOI: 10.2140/gt.2022.26.47
Abstract

Using the method of Elias and Hogancamp and combinatorics of toric braids from our proof of the rational shuffle conjecture, we give an explicit formula for the triply graded Khovanov–Rozansky homology (superpolynomial) of an arbitrary positive torus knot, thereby proving some of the conjectures of Aganagic and Shakirov, Cherednik, Gorsky and Negut, and Oblomkov, Rasmussen and Shende.

Keywords
torus knots, Khovanov–Rozansky homology, Dyck paths, rational shuffle conjecture
Mathematical Subject Classification 2010
Primary: 05A15, 05E05, 57M27
References
Publication
Received: 19 October 2018
Revised: 15 September 2020
Accepted: 5 January 2021
Published: 5 April 2022
Proposed: Ciprian Manolescu
Seconded: András I Stipsicz, Peter Ozsváth
Authors
Anton Mellit
Faculty of Mathematics
University of Vienna
Vienna
Austria